# SDR CALA2019121302185

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 111A2401
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FUEL TANK  SUPPORT FITTING CRACKS  AT RBL 7 STA 540 MKD AAR NR REF 99861938 REMOVED AND REPLACED SHEAR FITTING AT MAIN CABIN CTR WINE FUEL TANK STA 540 RBL 7 PER B737-800 SRM 51-40-02 & DWG 111A2000
